It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 38 for good and bad effects of diane 35. (0.014 seconds)


... for three months just over a year ago. During those months, I saw no visible improvement to my skin and experience lots of bad side effects so decided it just wasn't worth it. Please don't let my bad experience put you off though, there are so many women who saw miraculous results. ... (2 replies)
... Ok, I took Accutane, and was totally disappointed with it. ... (1 replies)
... I would love to try Diane 35 but i've been hearing alot of bad press lately about Diane 35.I am currently on yasmin.With okay results but im still getting chin cysts.I used to take spiro but i developed an allergy to it and cannot take it any more. ... (3 replies)

... I was on Diane for about 3 years and for the first yr I did not experience any adverse side effects and the good part was the acne cleared up and my skin was a lot better. However into the 2nd year I started gaining weight but I don't know whether that was bc of Diane. ... (11 replies)
... Diane is the thing to take if your acne is hormonal. I unfortunately chose to try Yasmin this year and I'm not at all impressed. I've been on it for about 3 mos and I really don't think my skin looks anywhere near as good as it did with Diane. I'm currently waiting for my new shipment of it which should be in any day. ... (19 replies)
... I had great success with diane 35 also but I went off of it 4 months ago. My cystic acne hasn't returned. I think hormonal acne can be fixed with a good diet. I've eliminated all the bad dairy except organic .. actually, most of everything I eat these days is organic. ... (14 replies)
... I agree that if you plan on going back on diane again after a period of time, unless it is to have a baby, there is no need to take a break. In fact, I honestly think it is better not to. ... (12 replies)
... i remember at one point i was using OTC for purely birth control properties and had flawless skin.. the antibiotic i am using now to get the cysts to stop forming and scarring.. then i am going back to BCPs.. ... (16 replies)
Diane 35
Apr 18, 2002
... Cream with AHA and Retinol, hopefully it will make a difference. My skin is still pretty oily, and I try to use a mask every other day. ... (2 replies)
... However I've been on dianette twice in my life, the first time for about 3 yrs. And to begin with I was definately more prone to weight gain and other side effects. Then I came off it for a couple of years, and I am now back on it again. You could come off it for a couple of months perhaps. ... (11 replies)
... vanessa 505...if you stopped last September and haven't had a problem yet, I would say that you are likely in the clear. ... (11 replies)
... I've been on Diane for about 5 weeks and have noticed no change in my skin at all, in fact, it seems to have gotten much worse. ... (11 replies)
... Hi! I actually feel the same way you do. I have cystic acne too and have been on minocin 3 times in the last 4 years. It works great while I am on it but the couple of times I have come off of it, the acne has come back. ... (41 replies)
Time of the month
Apr 11, 2001
... I have been taking Diane 35 for about 3 years now. I haven't gained any weight, but I exercise and eat right most of the time. ... (2 replies)
... I am on my 8th month of Diane 35, and its done really good at clearingmy skin. I still get a few now and then, but no more cysts and nothing I cant handle. Its improved my skin by quite a bit. It can take up to a year for improvement in some people, do NOT expect things to happen quickly. ... (3 replies)
... The previous post is correct about the minocin. I think minocin is just the brand name for the antibiotic minocyline. I am on it now, and have been for about 4 years. I have stopped taking it twice and both times my acne came back so I had to start taking it again. ... (6 replies)
... years. it is becoming more and more popular for the treatment of acne in women. maybe your doctor just doesnt know enough about it to be confident in prescribing it. ... (10 replies)
... Who told you it is bad and dangerous? ... (9 replies)
... t for a month or two. i mean, now, my acne's not that bad...maybe i feel good about myself with no makeup about half the days out of a month...the other half aren't usually that bad either. but i just want it gone altogether!! i want to be able to get out of bed...have a quick shower and go. ... (5 replies)
... Yeah I feel like ive gone through every drug there is but nothing has done what is says it will, I feel your pain! my doc put me on stevia a cream and that made my skin red and flakey so im just gonna try it every second day and im also on diane 35 but only for 2 months so far so i hope that will help. ... (6 replies)




Pages: 1 2

All times are GMT -7. The time now is 04:57 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!